# SDR DALA13026860950

- Difficulty date: May 31, 2013
- Submitted: June 4, 2013
- Operation: Air carrier
- Aircraft: N950DL
- Make and model: Doug MD-88
- Aircraft serial: 49881
- Aircraft time: 60,965 hours, 45,858 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Bs 1238-1260
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONGERON PLATE 23LT BETWEEN STA Y=1238 TO 1260. UTILITARY TUNNEL AFT CARGO COMPARTMENT.  STRIP WAS REMOVED AND A NEW STRIP WAS INTALLED IAW SRM 59300-2, REV EH.
